Kazan Federal University Digital Repository

Graphs are not universal for online computability

Show simple item record

dc.contributor.author Downey R.
dc.contributor.author Harrison-Trainor M.
dc.contributor.author Kalimullin I.
dc.contributor.author Melnikov A.
dc.contributor.author Turetsky D.
dc.date.accessioned 2021-02-24T20:32:46Z
dc.date.available 2021-02-24T20:32:46Z
dc.date.issued 2020
dc.identifier.issn 0022-0000
dc.identifier.uri https://dspace.kpfu.ru/xmlui/handle/net/160813
dc.description.abstract © 2020 Elsevier Inc. We show that structures with only one binary function symbol are universal for “online” (punctual) computable structures. In contrast, we give a description of punctually categorical graphs which implies that graphs are not universal for online computability.
dc.relation.ispartofseries Journal of Computer and System Sciences
dc.subject Abstract theory of online computation
dc.subject Computability
dc.subject Logic
dc.title Graphs are not universal for online computability
dc.type Article
dc.relation.ispartofseries-volume 112
dc.collection Публикации сотрудников КФУ
dc.relation.startpage 1
dc.source.id SCOPUS00220000-2020-112-SID85081935295

Files in this item

This item appears in the following Collection(s)

  • Публикации сотрудников КФУ Scopus [24551]
    Коллекция содержит публикации сотрудников Казанского федерального (до 2010 года Казанского государственного) университета, проиндексированные в БД Scopus, начиная с 1970г.

Show simple item record

Search DSpace

Advanced Search


My Account